# SDR SIMA20141110002

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 29,851 hours, 21,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6631
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMER FLASHLIGHT ON SLIDE BROKEN.  R & R NR 2 FLASHLIGHT IAW AMM 25 -61-02.  OPERATIONS CHECKED GOOD.
